| Model Number |
8886674551 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932); Urinary Incontinence (4572)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, after a veterinary spay procedure, the patient came back due to leaking urine.The surgeon palpated an enlarged uterine stump.A multicystic enlarged stump was detected by ultrasound with pulsating vessels.There was also bleeding into the surrounding granulating tissue.More inflammation next to the bladder wall was irritating to the bladder, causing frequent urination even though no infection in the urine was noted.The animal assumed a straining posture.The doctor advised to restrict activity, and avoid jumping, so as not to irritate the stump further.Antibiotics have also started to reduce the likelihood of infection from foreign bodies.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.